# SDR DLL10010128

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Aircraft time: 58,994 hours, 26,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR REPORTED IN VICINITY OF ROW 30 SEATS ABC, NO SMOKE OBSERVED.  DROPPED CEILING PANELS AND PSU PANELS FROM ROWS 27 AB TO 31 AB, NO EVIDENCE OF ANY ODOR OR ELECTRICAL DAMAGE.  CHECK COCKPIT AND LOWER GALLEY C/B PANELS FOR POPPED C/BS, ALL OK.
